Previous |  Up |  Next


Title: О розмерности $\text{dm}$ топологических пространств (Russian)
Title: The dimension $\text{dm}$ for topological spaces (English)
Author: Adnadjević, D.
Language: Russian
Journal: General Topology and its Relations to Modern Analysis and Algebra
Volume: Proceedings of the second Prague topological symposium, 1966
Issue: 1966
Pages: 22-24
Category: math
MSC: 54.70
idZBL: Zbl 0174.54203
idMR: MR0231363
Date available: 2009-02-12T08:42:48Z
Last updated: 2012-09-20
Stable URL:


Files Size Format View
Toposym_02-1966-1_7.pdf 418.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo